Journal De Mathématiques Pures Et Appliquées Volume 2 Ser.2 by Liouville Joseph 1809-1882Journal De Mathématiques Pures Et Appliquées Volume 2 Ser.2 by Liouville Joseph 1809-1882

Journal De Mathématiques Pures Et Appliquées Volume 2 Ser.2

byLiouville Joseph 1809-1882

Paperback | September 30, 2010 | French

Pricing and Purchase Info

$47.95

Earn 240 plum® points
Quantity:

In stock online

Ships free on orders over $25

Not available in stores

about

This is a reproduction of a book published before 1923. This book may have occasional imperfections such as missing or blurred pages, poor pictures, errant marks, etc. that were either part of the original artifact, or were introduced by the scanning process. We believe this work is culturally important, and despite the imperfections, have elected to bring it back into print as part of our continuing commitment to the preservation of printed works worldwide. We appreciate your understanding of the imperfections in the preservation process, and hope you enjoy this valuable book.
Title:Journal De Mathématiques Pures Et Appliquées Volume 2 Ser.2Format:PaperbackDimensions:456 pages, 9.69 × 7.44 × 0.92 inPublished:September 30, 2010Publisher:Nabu PressLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:117326566X

ISBN - 13:9781173265663

Look for similar items by category:

Reviews